# SDR IXXA20171113344

- Difficulty date: October 20, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N25004
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE HAS BUBBLED PAINT.  CLEANED THE AREA, REMOVED CORROSION IAW SRM 57-53-01.  FABRICATED AND  INSTALLED A REPAIR IAW SRM 51-70-10, AND SRM 57-53-01.
